# SDR UALA2010070602381

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Blanket
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT IN RT AFT ENTRY DOOR OBSTRUCTED BY INSULATION BLANKET.  SECURED INSULATION BLANKET UNDER EMERGENCY FLOODLIGHT PER MM.
